MathSciNet Relay Station
MathSciNet bibliographic data
MR2398912 (2009e:34157) 34D45 (37C60 37D45)
Liao, XiaoXin; Fu, YuLi; Xie, ShengLi; Yu, Pei Globally exponentially attractive sets of the family of Lorenz systems. Sci. China Ser. F 51 (2008), no. 3, 283–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement